Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2015 (2015), Article ID 231214, 9 pages
http://dx.doi.org/10.1155/2015/231214
Research Article

Asymptotic Stabilizability of a Class of Stochastic Nonlinear Hybrid Systems

Faculty of Mathematics and Natural Sciences, College of Sciences, Cardinal Stefan Wyszyński University in Warsaw, Dewajtis Street 5, 01-815 Warsaw, Poland

Received 23 August 2014; Accepted 7 January 2015

Academic Editor: Henri Schurz

Copyright © 2015 Ewelina Seroka. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ewelina Seroka, “Asymptotic Stabilizability of a Class of Stochastic Nonlinear Hybrid Systems,” International Journal of Stochastic Analysis, vol. 2015, Article ID 231214, 9 pages, 2015. doi:10.1155/2015/231214